# SDR 98UAL900506

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Broken
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO ELECTRICAL PROBLEMS.  *S/D*  W2018-0002-06 WAS FOUND BROKEN AT LEFT GENERATOR CIRCUIT BREAKER C901 PHASE B.  LOSS OF PHASE B AT L GEN CB CAUSED PARTIAL ELECTRICAL FAILURE.  THE BROKEN WIRE TERMINAL WAS REPLACED.
